Advanced Search
Article Contents
Article Contents

Bistable waves of a recursive system arising from seasonal age-structured population models

  • * Corresponding author

    * Corresponding author 
Abstract Full Text(HTML) Related Papers Cited by
  • This paper is devoted to the existence, uniqueness and stability of bistable traveling waves for a recursive system, which is defined by the iterations of the Ponicaré map of a yearly periodic age-structured population model derived in the companion paper [8]. The existence of the wave is established by appealing to a monotone dynamical system theory, and the uniqueness and stability are obtained by employing a squeezing method.

    Mathematics Subject Classification: Primary: 39A30; Secondary: 92D25, 45P05, 45M10.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   X. Chen , Existence, uniqueness, and asymptotic stability of traveling waves in nonlocal evolution equations, Advances in Differential Equations, 2 (1997) , 125-160. 
      R. Coutinho  and  B. Fernandez , Fronts in extended systems of bistable maps coupled via convolutions, Nonlinearity, 17 (2004) , 23-27.  doi: 10.1088/0951-7715/17/1/002.
      J. Fang  and  X.-Q. Zhao , Traveling waves for monotone semiflows with weak compactness, SIAM J. Math. Anal., 46 (2014) , 3678-3704.  doi: 10.1137/140953939.
      J. Fang  and  X.-Q. Zhao , Bistable traveling waves for monotone semiflows with applications, J. Eur. Math. Soc., 17 (2015) , 2243-2288.  doi: 10.4171/JEMS/556.
      X. Liang  and  X.-Q. Zhao , Asymptotic speeds of spread and traveling waves for monotone semiflows with applications, Comm. Pure Appl. Math., 60 (2007) , 1-40.  doi: 10.1002/cpa.20154.
      R. Lui , A nonlinear integral operator arising from a model in population genetics, Ⅰ. Monotone initial data, SIAM J. Math. Anal., 13 (1982) , 913-937.  doi: 10.1137/0513064.
      R. Lui , Existence and stability of traveling wave solutions of a nonlinear integral operator, J. Math. Biology, 16 (1983) , 199-220.  doi: 10.1007/BF00276502.
      Y. Pan, J. Fang and J. Wei, Seasonal influence on stage-structured invasive species with yearly generation, SIAM J. Appl. Math., to appear, arXiv: 1712.06241.
      H. L. Smith  and  X-Q. Zhao , Global asymptotic stability of traveling waves in delayed reaction-diffusion equations, SIAM J. Math. Anal., 31 (2000) , 514-534.  doi: 10.1137/S0036141098346785.
      Z. Wang , W. Li  and  S. Ruan , Existence and stability of traveling wave fronts in reaction advection diffusion equations with nonlocal delay, Journal of Differential Equations, 238 (2007) , 152-200.  doi: 10.1016/j.jde.2007.03.025.
      H. F. Weinberger , Long time behavior of a class of biological models, SIAM J. Math. Anal., 13 (1982) , 353-396.  doi: 10.1137/0513028.
      Y. Zhang  and  X-Q. Zhao , Bistable travelling waves in competitive recursion systems, Journal of Differential Equations, 252 (2012) , 2630-2647.  doi: 10.1016/j.jde.2011.10.005.
      Y. Zhang  and  X.-Q. Zhao , Spatial dynamics of a reaction-diffusion model with distributed delay, Math. Model. Nat. Phenom., 8 (2013) , 60-77.  doi: 10.1051/mmnp/20138306.
      Y. Zhang  and  X-Q. Zhao , Bistable travelling waves for a reaction and diffusion model with seasonal succession, Nonlinearity, 36 (2013) , 691-709.  doi: 10.1088/0951-7715/26/3/691.
      X-Q. Zhao, Dynamical System in Population Biology, Springer-Verlag, New York, 2003. doi: 10.1007/978-0-387-21761-1.
  • 加载中

Article Metrics

HTML views(815) PDF downloads(456) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint